# SDR 2011FA0000208

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: General aviation
- Aircraft: N174JS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600572
- Aircraft time: 3,113 hours, 2,583 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: CM29446600
- Condition: Cracked
- Location: Pitot Static Sys
- Part time: 3,113 hours, 2,583 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLING WITH PITOT-STATIC LEAK CHECK, FOUND EXCESSIVE LEAKAGE IN THE SYS THAT WE TRACED TO THE FLEXIBLE HOSES USED IN THE PITOT-STATIC PLUMBING.  THE HOSES ARE FABRICATED FROM LOW PRESSURE HOSE. UPON CUTTING OPEN THE HOSES,  FOUND THE INNER LINING WITH NUMEROUS CRACKS AND BROWN STAINING. THESE HOSES ARE ROUTED NEAR THE COCKPIT HEATING DUCTS. SUSPECT THE HOSE WILL NOT TOLERATE THE HEAT. THE MFG PN CM2944-6-6.00.
